Alert archive / Oklahoma / River Flood Warnings in 2015

River Flood Warning 34, NWS Tulsa, OK

May 24, 2015Adair County, Oklahoma

NWS Tulsa, OK issued this river flood warning at May 24, 2015, 9:07 AM CDT for Adair County, Oklahoma. It took effect at May 24, 2015, 3:24 PM CDT. It was in force for 41 hr.

The area

The outline as issued.

The facts

Issued
May 24, 2015, 9:07 AM CDT (14:07 UTC)
In effect from
May 24, 2015, 3:24 PM CDT
Expired
May 26, 2015, 8:30 AM CDT
In force
41 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Adair County, OK

The river

Written for the forecast point Illinois River (AR OK) near Watts (WTTO2).

Action stage
13 ft
Minor stage
13 ft
Moderate stage
17 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07195500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

637 
WGUS44 KTSA 241407
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
ISSUED BY NATIONAL WEATHER SERVICE NORMAN OK
907 AM CDT SUN MAY 24 2015


...The National Weather Service in Norman has issued a Flood Warning 
for the following rivers in Oklahoma...

  Illinois River near Watts affecting Adair County. 
  
  Illinois River near Tahlequah affecting Cherokee County. 
  


  Caney River near Collinsville affecting Rogers and Tulsa Counties. 
  
OKC131-143-242207-
/O.EXT.KTSA.FL.W.0028.000000T0000Z-150527T0524Z/
/CVLO2.2.ER.150524T0815Z.150526T0000Z.150526T2324Z.NO/
907 AM CDT SUN MAY 24 2015

The Flood Warning continues for 
 The Caney River near Collinsville
 
* until late Tuesday night, or until the warning is cancelled.

* At  8:30 AM Sunday, the stage was 28.76 feet.

* Flood stage is 26.0 feet.

* Minor flooding is occurring and Moderate flooding is forecast.

* Forecast...The Caney River near Collinsville will continue rising 
  to near 31.3 feet Monday evening. The river will fall below flood 
  stage Tuesday evening.
  
* Impact...At 31.0 feet, widespread moderate flooding occurs. Rural 
  roads near the Caney River become impassable.
 
&&
 
LAT...LON 3635 9588 3630 9570 3636 9564 3643 9580

$$

OKC001-242207-
/O.NEW.KTSA.FL.W.0034.150524T2145Z-150526T1330Z/
/WTTO2.1.ER.150524T2145Z.150525T1800Z.150526T0730Z.NO/
907 AM CDT SUN MAY 24 2015

The National Weather Service in Norman has issued a 

* Flood Warning for 
  The Illinois River near Watts
* from this afternoon to Tuesday morning, or until the warning is 
  cancelled.
* At  8:00 AM Sunday, the stage was  7.94 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Watts is expected to rise above 
  flood stage late Sunday afternoon and continue to rise to near 16.2
  feet by early Monday afternoon. The river is expected to fall below
  flood stage early Tuesday morning.
* Impact...At 17.0 feet, moderate flooding occurs from the Arkansas 
  border to Chewey Bridge. Farmlands and permanent campgrounds are 
  affected. A few cabins in the Fidlers Bend area may have minor 
  flooding.
 
&&
 
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453

$$

OKC021-242207-
/O.NEW.KTSA.FL.W.0035.150524T1930Z-150527T1104Z/
/TALO2.2.ER.150524T1930Z.150526T0600Z.150527T0504Z.NO/
907 AM CDT SUN MAY 24 2015

The National Weather Service in Norman has issued a 

* Flood Warning for 
  The Illinois River near Tahlequah
* from this afternoon to Wednesday morning, or until the warning is 
  cancelled.
* At  8:00 AM Sunday, the stage was  9.47 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* Forecast...The Illinois River near Tahlequah is expected to rise 
  above flood stage early Sunday afternoon and continue to rise to 
  near 14.3 feet by mid Tuesday morning. The river is expected to 
  fall below flood stage early Wednesday morning.
* Impact...At 14.0 feet, moderate flooding occurs from Chewey Bridge 
  downstream towards Tahlequah. Access roads east of the Combs Bridge
  near Eagles Bluff will be impassable. Extreme turbulence makes the 
  river too hazardous for floating.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$
7 follow-up statements
238 
WGUS84 KTSA 241410
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
ISSUED BY NATIONAL WEATHER SERVICE NORMAN OK
910 AM CDT SUN MAY 24 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Watts affecting Adair County. 
  
OKC001-242210-
/O.CON.KTSA.FL.W.0034.150524T2145Z-150526T1330Z/
/WTTO2.1.ER.150524T2145Z.150525T1800Z.150526T0730Z.NO/
910 AM CDT SUN MAY 24 2015

The Flood Warning continues for
  The Illinois River near Watts.
  
* from this afternoon to Tuesday morning, or until the warning is 
  cancelled.
  
* At  8:00 AM Sunday, the stage was  7.94 feet.

* Flood stage is 13.0 feet.

* Minor flooding is forecast.

* Forecast...The Illinois River near Watts is expected to rise above 
  flood stage late Sunday afternoon and continue to rise to near 16.2
  feet by early Monday afternoon. The river is expected to fall below
  flood stage early Tuesday morning.
  
* Impact...At 17.0 feet, moderate flooding occurs from the Arkansas 
  border to Chewey Bridge. Farmlands and permanent campgrounds are 
  affected. A few cabins in the Fidlers Bend area may have minor 
  flooding.
 
&&
 
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453

$$
146 
WGUS84 KTSA 242025
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
325 PM CDT SUN MAY 24 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Watts affecting Adair County. 
  
  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC001-250425-
/O.EXT.KTSA.FL.W.0034.150524T2024Z-150526T0820Z/
/WTTO2.1.ER.150524T1616Z.150525T1200Z.150526T0220Z.NO/
325 PM CDT SUN MAY 24 2015

The Flood Warning continues for
  The Illinois River near Watts.
* until late Monday night, or until the warning is cancelled.
* At  2:00 PM Sunday, the stage was 14.74 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Illinois River near Watts will continue rising to 
  near 16.9 feet Monday morning. The river is expected to fall below 
  flood stage late Monday evening.
* Impact...At 17.0 feet, moderate flooding occurs from the Arkansas 
  border to Chewey Bridge. Farmlands and permanent campgrounds are 
  affected. A few cabins in the Fidlers Bend area may have minor 
  flooding.
 
&&
 
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453

$$

OKC021-250425-
/O.EXT.KTSA.FL.W.0035.000000T0000Z-150527T2000Z/
/TALO2.2.ER.150524T1643Z.150526T0600Z.150527T1400Z.NO/
325 PM CDT SUN MAY 24 2015

...Flood Warning extended until Wednesday afternoon...
The Flood Warning continues for
  The Illinois River near Tahlequah.
* until Wednesday afternoon, or until the warning is cancelled.
* At  2:00 PM Sunday, the stage was 11.64 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Illinois River near Tahlequah will continue rising 
  to near 14.7 feet Tuesday before dawn . The river is expected to 
  fall below flood stage late Wednesday morning.
* Impact...At 15.0 feet, moderate flooding occurs from Chewey Bridge 
  downstream towards Tahlequah. Access roads east of the Combs Bridge
  near Eagles Bluff are impassable. Some cabin parks may begin to 
  flood.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$
675 
WGUS84 KTSA 250441
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1141 PM CDT SUN MAY 24 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Watts affecting Adair County. 
  
  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC001-251241-
/O.EXT.KTSA.FL.W.0034.000000T0000Z-150526T0810Z/
/WTTO2.1.ER.150524T1616Z.150525T1800Z.150526T0210Z.NO/
1141 PM CDT SUN MAY 24 2015

The Flood Warning continues for
  The Illinois River near Watts.
* until late Monday night, or until the warning is cancelled.
* At 11:00 PM Sunday, the stage was 13.52 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Illinois River near Watts will continue rising to 
  near 16.9 feet early Monday afternoon. The river is expected to 
  fall below flood stage late Monday evening.
* Impact...At 17.0 feet, moderate flooding occurs from the Arkansas 
  border to Chewey Bridge. Farmlands and permanent campgrounds are 
  affected. A few cabins in the Fidlers Bend area may have minor 
  flooding.
 
&&
 
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453

$$

OKC021-251241-
/O.EXT.KTSA.FL.W.0035.000000T0000Z-150527T1930Z/
/TALO2.2.ER.150524T1643Z.150526T0600Z.150527T1330Z.NO/
1141 PM CDT SUN MAY 24 2015

The Flood Warning continues for
  The Illinois River near Tahlequah.
* until Wednesday afternoon, or until the warning is cancelled.
* At 11:00 PM Sunday, the stage was 12.99 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Illinois River near Tahlequah will continue rising 
  to near 14.7 feet Tuesday before dawn . The river is expected to 
  fall below flood stage Wednesday morning.
* Impact...At 15.0 feet, moderate flooding occurs from Chewey Bridge 
  downstream towards Tahlequah. Access roads east of the Combs Bridge
  near Eagles Bluff are impassable. Some cabin parks may begin to 
  flood.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$
129 
WGUS84 KTSA 250808
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
308 AM CDT MON MAY 25 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Watts affecting Adair County. 
  
  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC001-251608-
/O.EXT.KTSA.FL.W.0034.000000T0000Z-150526T1941Z/
/WTTO2.1.ER.150524T1616Z.150526T0000Z.150526T1341Z.NO/
308 AM CDT MON MAY 25 2015

...Flood Warning extended until Tuesday afternoon...The Flood Warning
continues for
  The Illinois River near Watts.
* until Tuesday afternoon, or until the warning is cancelled.
* At 2:00 AM Monday, the stage was 13.30 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Illinois River near Watts will continue rising to 
  near 16.9 feet this evening. The river is expected to fall below 
  flood stage Tuesday morning.
* Impact...At 17.0 feet, moderate flooding occurs from the Arkansas 
  border to Chewey Bridge. Farmlands and permanent campgrounds are 
  affected. A few cabins in the Fidlers Bend area may have minor 
  flooding.
 
&&
 
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453

$$

OKC021-251608-
/O.EXT.KTSA.FL.W.0035.000000T0000Z-150527T1907Z/
/TALO2.2.ER.150524T1643Z.150526T1200Z.150527T1307Z.NO/
308 AM CDT MON MAY 25 2015

The Flood Warning continues for
  The Illinois River near Tahlequah.
* until Wednesday afternoon, or until the warning is cancelled.
* At 2:00 AM Monday, the stage was 13.63 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Illinois River near Tahlequah will continue rising 
  to near 14.7 feet Tuesday morning. The river is expected to fall 
  below flood stage Wednesday morning.
* Impact...At 15.0 feet, moderate flooding occurs from Chewey Bridge 
  downstream towards Tahlequah. Access roads east of the Combs Bridge
  near Eagles Bluff are impassable. Some cabin parks may begin to 
  flood.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$
818 
WGUS84 KTSA 251439
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
939 AM CDT MON MAY 25 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Watts affecting Adair County. 
  
  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC001-252239-
/O.EXT.KTSA.FL.W.0034.000000T0000Z-150526T1745Z/
/WTTO2.1.ER.150524T1616Z.150526T0000Z.150526T1145Z.NO/
939 AM CDT MON MAY 25 2015

The Flood Warning continues for
  The Illinois River near Watts.
* until Tuesday afternoon.
* At  9:00 AM Monday, the stage was 13.51 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Illinois River near Watts will continue rising to 
  near 16.9 feet this evening. The river is expected to fall below 
  flood stage Tuesday morning.
* Impact...At 17.0 feet, moderate flooding occurs from the Arkansas 
  border to Chewey Bridge. Farmlands and permanent campgrounds are 
  affected. A few cabins in the Fidlers Bend area may have minor 
  flooding.
 
&&
 
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453

$$

OKC021-252239-
/O.EXT.KTSA.FL.W.0035.000000T0000Z-150527T1930Z/
/TALO2.2.ER.150524T1643Z.150525T1800Z.150527T1330Z.NO/
939 AM CDT MON MAY 25 2015

...Flood Warning extended until Wednesday afternoon...
The Flood Warning continues for
  The Illinois River near Tahlequah.
* until Wednesday afternoon.
* At  9:00 AM Monday, the stage was 15.01 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The Illinois River near Tahlequah will continue rising 
  to near 15.5 feet this afternoon. The river is expected to fall 
  below flood stage Wednesday morning.
* Impact...At 15.0 feet, moderate flooding occurs from Chewey Bridge 
  downstream towards Tahlequah. Access roads east of the Combs Bridge
  near Eagles Bluff are impassable. Some cabin parks may begin to 
  flood.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$
021 
WGUS84 KTSA 251931
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
231 PM CDT MON MAY 25 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Watts affecting Adair County. 
  
OKC001-260331-
/O.EXT.KTSA.FL.W.0034.000000T0000Z-150526T1509Z/
/WTTO2.1.ER.150524T1616Z.150526T0000Z.150526T0909Z.NO/
231 PM CDT MON MAY 25 2015

The Flood Warning continues for
  The Illinois River near Watts.
* until Tuesday morning, or until the warning is cancelled.
* At  1:00 PM Monday, the stage was 14.42 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Illinois River near Watts will continue rising to 
  near 16.5 feet this evening. The river is expected to fall below 
  flood stage early Tuesday morning.
* Impact...At 17.0 feet, moderate flooding occurs from the Arkansas 
  border to Chewey Bridge. Farmlands and permanent campgrounds are 
  affected. A few cabins in the Fidlers Bend area may have minor 
  flooding.
 
&&
 
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453

$$
782 
WGUS84 KTSA 260207
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
907 PM CDT MON MAY 25 2015


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Illinois River near Watts affecting Adair County. 
  
...The Flood Warning continues for the following rivers in 
Oklahoma...

  Caney River near Collinsville affecting Rogers and Tulsa Counties. 
  
  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC001-260237-
/O.CAN.KTSA.FL.W.0034.000000T0000Z-150526T1509Z/
/WTTO2.1.ER.150524T1616Z.150524T2000Z.150525T2248Z.NO/
907 PM CDT MON MAY 25 2015

The Flood Warning is cancelled for
  The Illinois River near Watts.
* At  8:00 PM Monday, the stage was 11.38 feet.
* Flood stage is 13.0 feet.
* The river fell below flood stage late this afternoon.
* Forecast...The Illinois River near Watts will continue falling and 
  remain below flood stage.
* Impact...At 13.0 feet, minor flooding occurs from the Arkansas 
  border to Chewey Bridge. Extreme turbulence makes the river unsafe 
  for floating.
 
&&
 
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453

$$

OKC021-261007-
/O.EXT.KTSA.FL.W.0035.000000T0000Z-150527T0945Z/
/TALO2.2.ER.150524T1643Z.150525T1800Z.150527T0345Z.NO/
907 PM CDT MON MAY 25 2015

The Flood Warning continues for
  The Illinois River near Tahlequah.
* until late Tuesday night, or until the warning is cancelled.
* At  8:00 PM Monday, the stage was 14.72 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring but the river is falling.
* Forecast...The Illinois River near Tahlequah will continue falling 
  to below flood stage by late Tuesday evening.
* Impact...At 15.0 feet, moderate flooding occurs from Chewey Bridge 
  downstream towards Tahlequah. Access roads east of the Combs Bridge
  near Eagles Bluff are impassable. Some cabin parks may begin to 
  flood.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$

OKC131-143-261007-
/O.EXT.KTSA.FL.W.0028.000000T0000Z-150526T2034Z/
/CVLO2.2.ER.150524T0815Z.150524T1700Z.150526T1434Z.NO/
907 PM CDT MON MAY 25 2015

The Flood Warning continues for
  The Caney River near Collinsville.
* until Tuesday afternoon, or until the warning is cancelled.
* At  8:30 PM Monday, the stage was 27.72 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Caney River near Collinsville will continue falling 
  to below flood stage by late Tuesday morning.
* Impact...At 28.0 feet, minor agricultural flooding occurs. County 
  roads north of Collinsville become impassable.
 
&&
 
LAT...LON 3635 9588 3630 9570 3636 9564 3643 9580

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 24, 4:33 AM CDT, 4 hours 34 minutes earlier.

Area forecast discussion, May 24, 4:33 AM CDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
433 AM CDT SUN MAY 24 2015

.DISCUSSION...
DIFFICULT TO OVERSTATE ADDITIONAL FLOOD POTENTIAL.

FLOOD OF THE DECADE...AT LEAST FOR MUCH OF EASTERN
OKLAHOMA CONTINUES TODAY. 2-4 INCH AMOUNTS ALREADY
COMMON...WITH SOME LOCAL AMOUNTS IN EXCESS OF FIVE
INCHES TULSA OKMULGEE CREEK COUNTIES.

ANOTHER..1.5 TO 2 INCHES COMMON TODAY INTO TONIGHT
EASTERN OK AND NORTHWEST ARKANSAS.  SOME LOCATIONS
COULD REACH  FIVE INCHES  ONCE AGAIN  GIVEN REPEAT
THUNDERSTORM POTENTIAL.

REGIONAL COMPOSITE RADAR SHOWS TWIN MCVS IN TEXAS
AT THIS TIME.  STRONGER..MORE NORTHWEST MCV SOUTH
OF BRYAN COUNTY OK SPINNING NORTH-NORTHEAST. THIS
MOVEMENT COUPLED WITH 1.7-1.9 PWA ENSURES ANOTHER
ROUND OF HEAVY PRECIP  AND  WILL PUSH PRECIP BACK
TO THE NORTHWEST FOR A TIME TODAY.

DIFFICULT TO OVERSTATE ADDITIONAL FLOOD POTENTIAL.

RAIN WILL WIND DOWN TONIGHT..WHILE MANY MAIN STEM
RIVERS OVERFLOW.

UNFORTUNATELY. NEXT WAVE  ARRIVES LATE MONDAY AND
MONDAY NIGHT.  BULK OF PRECIPITATION SOUTHEAST OK
AND WEST CENTRAL / NORTHWEST ARKANSAS. MORE FLOOD
POTENTIAL THERE.

WET PATTERN PREVAILS THROUGH NEXT WEEKEND.
GWILEY

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   71  63  81  61 / 100  30  40  60
FSM   75  66  81  65 / 100  70  40 100
MLC   72  67  78  62 / 100  30  60  80
BVO   70  59  81  60 / 100  40  30  40
FYV   71  63  78  61 / 100  70  30 100
BYV   72  63  78  62 / 100  80  30  80
MKO   72  64  78  62 / 100  50  40  90
MIO   72  62  79  62 / 100  60  20  50
F10   70  63  78  61 / 100  30  30  70
HHW   73  67  78  66 / 100  40  80  80

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...12
LONG TERM....21
Hazardous weather outlook, May 24, 3:50 AM CDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
350 AM CDT SUN MAY 24 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
350 AM CDT SUN MAY 24 2015

...LIFE-THREATENING FLASH FLOODING TO CONTINUE TODAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAINFALL.
	RISK...SIGNIFICANT.
	AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

DISCUSSION...
SIGNIFICANT FLASH FLOODING IS ONGOING ACROSS MUCH OF EASTERN
OKLAHOMA EARLY THIS MORNING...WHERE 3 TO 6 INCHES OF RAIN FELL
OVERNIGHT.  DANGEROUS AND POTENTIALLY LIFE THREATENING FLASH
FLOODING WILL CONTINUE TODAY AS ADDITIONAL ROUNDS OF THUNDERSTORMS
SPREAD INTO THE AREA. CONDITIONS REMAIN SUPPORTIVE FOR RAPID ONSET
OF FLASH FLOODING AND QUICK ACTION SHOULD BE TAKEN WHEN FLOOD
WARNINGS ARE ISSUED. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH TONIGHT.

IN ADDITION...A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...INCLUDING A LIMITED
TORNADO THREAT.  THE SEVERE WEATHER AND HEAVY RAINFALL THREAT WILL
BEGIN TO DIMINISH TONIGHT...HOWEVER EXTENSIVE AREAL AND MAIN STEM
RIVER FLOODING WILL LIKELY CONTINUE INTO MONDAY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
MONDAY...THUNDERSTORM AND HEAVY RAIN POTENTIAL.
TUESDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE HEAVY RAINFALL WILL BEGIN TO TAPER OFF EARLY MONDAY...HOWEVER A
LARGE COMPLEX OF STORMS IS EXPECTED TO DEVELOP ACROSS CENTRAL TEXAS
AND TRACK INTO FAR SOUTHEAST OKLAHOMA AND PORTIONS OF WESTERN
ARKANSAS MONDAY EVENING INTO THE OVERNIGHT HOURS. THIS WILL QUICKLY
WORSEN ANY ONGOING FLOOD PROBLEMS.

THUNDERSTORM CHANCES REMAIN IN THE FORECAST FOR MUCH OF THE UPCOMING
WEEK...HOWEVER THE COVERAGE AND INTENSITY OF EXPECTED RAINFALL
AMOUNTS WILL BE FURTHER REFINED IN LATER FORECASTS. ANY ADDITIONAL
RAINFALL THIS UPCOMING WEEK WILL AGGRAVATE ANY ONGOING LARGE STEM
RIVER FLOODING.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
RESPONSE TO FLOODING...SOME SIGNIFICANT...SHOULD BE EXPECTED TODAY
AND TONIGHT...ESPECIALLY FOR AREAS NEAR LARGER RIVER BASINS. LIFE
THREATENING FLASH FLOODING WILL BE LIKELY WITHIN THE HEAVIER
RAINFALL AXIS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:00 PM CDTSevere Thunderstorm WarningTSAOsage60 min
May 23, 7:09 PM CDTSpecial Weather StatementTSALatimer51 min
May 23, 7:17 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee43 min
May 23, 7:26 PM CDTSpecial Weather StatementTSAOkfuskee49 min
May 23, 7:30 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa, Washington90 min
May 23, 7:55 PM CDTSevere Thunderstorm WarningTSAOsage, Washington50 min
May 23, 7:56 PM CDTTornado Warning Tornado observedTSAOkfuskee34 min
May 23, 7:57 PM CDTSpecial Weather StatementTSACreek, Tulsa48 min
May 23, 8:00 PM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee, Osage, Tulsa90 min
May 23, 8:01 PM CDTTornado WarningTSALatimer29 min
May 23, 8:10 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Pawnee, Tulsa35 min
May 23, 8:18 PM CDTFlash Flood WarningTSACreek, Okfuskee6 hr
May 23, 8:18 PM CDTTornado WarningTSALatimer, LeFlore, Pushmataha42 min
May 23, 8:23 PM CDTTornado WarningTSACreek, Okfuskee, Okmulgee37 min
May 23, 8:31 PM CDTTornado WarningTSAOkfuskee29 min
May 23, 8:32 PM CDTAreal Flood AdvisoryTSALatimer, Pittsburg, Pushmataha88 min
May 23, 8:37 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington23 min
May 23, 8:43 PM CDTFlash Flood WarningTSAOkmulgee, Tulsa6 hr
May 23, 8:43 PM CDTSpecial Weather StatementTSATulsa32 min
May 23, 8:55 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington50 min
May 23, 8:55 PM CDTTornado WarningTSAHaskell, Latimer35 min
May 23, 8:58 PM CDTFlash Flood WarningTSAOsage, Pawnee, Washington6 hr
May 23, 9:10 PM CDTSpecial Weather StatementTSARogers, Tulsa50 min
May 23, 9:21 PM CDTFlash Flood WarningTSANowata, Rogers6 hr
May 23, 9:29 PM CDTTornado WarningTSAHaskell, Muskogee, Sequoyah46 min
May 23, 9:43 PM CDTFlash Flood WarningTSAWagoner6 hr
May 23, 9:45 PM CDTRiver Flood WarningTSATulsa47 hr
May 23, 9:47 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Tulsa, Wagoner43 min
May 23, 9:48 PM CDTRiver Flood WarningTSAWashington60 hr
May 23, 10:07 PM CDTSpecial Weather StatementTSAMayes53 min
May 23, 10:19 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers41 min
May 23, 10:24 PM CDTFlash Flood WarningTSACraig, Mayes6 hr
May 23, 10:25 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers, Wagoner50 min
May 23, 10:32 PM CDTSpecial Weather StatementTSACherokee28 min
May 23, 10:36 PM CDTTornado WarningTSACherokee, Mayes14 min
May 23, 10:41 PM CDTFlash Flood Warning EmergencyTSACreek, Okfuskee, Okmulgee, Tulsa6 hr
May 23, 10:48 PM CDTTornado WarningTSAAdair, Cherokee27 min
May 23, 11:01 PM CDTSpecial Weather StatementTSASequoyah29 min
May 23, 11:16 PM CDTSpecial Weather StatementTSACraig, Mayes29 min
May 23, 11:19 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 7 more116 min
May 23, 11:24 PM CDTSpecial Weather StatementTSAOkmulgee, Wagoner36 min
May 24, 12:10 AM CDTAreal Flood WarningTSACreek, Nowata, Okfuskee, Okmulgee, Osage, Pawnee and 4 more24 hr
May 24, 12:18 AM CDTFlash Flood WarningTSACherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 4 more6 hr
May 24, 12:24 AM CDTFlash Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more6 hr
May 24, 1:43 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more6 hr
May 24, 5:46 AM CDTFlash Flood WarningTSACherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 4 more6 hr
May 24, 5:48 AM CDTFlash Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more6 hr
May 24, 7:14 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more3 hr
May 24, 8:53 AM CDTFlash Flood WarningTSAAdair, Delaware, LeFlore, Sequoyah12 hr
May 24, 9:07 AM CDTRiver Flood WarningTSACherokee3 days
May 24, 9:42 AM CDTRiver Flood WarningTSAOttawa3 days
May 24, 9:49 AM CDTFlash Flood WarningTSAAdair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 3 more12 hr
May 24, 10:16 AM CDTRiver Flood WarningTSALeFlore9 days
May 24, 10:19 AM CDTRiver Flood WarningTSASequoyah10 days
May 24, 11:26 AM CDTFlash Flood WarningTSACherokee, Craig, Delaware, Haskell, Latimer, McIntosh and 5 more11 hr
May 24, 1:12 PM CDTFlash Flood WarningTSACherokee, Delaware, Haskell, Latimer, Muskogee, Ottawa and 2 more10 hr
May 24, 3:09 PM CDTRiver Flood WarningTSAMuskogee24 hr
May 24, 3:27 PM CDTRiver Flood AdvisoryTSACherokee, Delaware36 hr

Nearby

River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.